# SDR SWAA2024112051058

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - MULTIPLE CORROSION SPOTS ON THRESHOLD WEB AT RBL 19.75 BS807+12.5; BS827+7; RBL 25.75 BS787+13; B807+1.5; BS807+2 BS827; BS827+6; BS807+8; BS827+12; RBL 27.5 BS807+1; BS807+19; BS827+3 (MARKED)<[01] REMOVED AND REPLACED SUB-THRESHOLD WEB BETWEEN BS.794 - BS.847 RBL.27 WL.156 IAW B-737-700 SRM 51-40-02 AND DWG 146A8340 REV:-;[02] ALL WORK COMPLETE
